# SDR SWIA201743164

- Difficulty date: March 16, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 34,215 hours, 20,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP ACCESS PANEL 684JB IS CHAFED.  REPLACED THE ACCESS PANEL IAW SRM.
